# SDR 2025F00057

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: General aviation
- Aircraft: N999AA
- Make and model: Gulstm GIV
- Aircraft serial: 1286
- Aircraft time: 13,278 hours, 6,046 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1159SCH23133
- Part serial: 1351
- Condition: Failed
- Location: Zone 700
- Part time: 13,278 hours, 6,046 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ENCOUNTERED A "RED" GEAR HANDLE AND 2 OF 3 GEAR "DOWN & LOCKED" LIGHTS WHEN LANDING GEAR WAS COMMANDED DOWN ON A LANDING APPROACH. CREW VERIFIED WITH TOWER THAT THE LH LANDING GEAR WAS STILL IN THE WHEEL WELL. CREW TROUBLESHOT THE ISSUE WITH NO SUCCESS AND THE GEAR WAS SUCCESSFULLY BLOWN DOWN. THE AIRCRAFT SUBSEQUENTLY LANDED WITH NO FURTHER ISSUES.
